Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Miralax Users

  • Please log in to reply
2 replies to this topic

#1 Nelly


    Bronze Member

  • Members
  • PipPip
  • 28 posts

Posted 20 October 2007 - 02:37 AM

As if my vaginal dryness post wasn't enough, now I'm going to ask about more personal parts. :lol:

I've used Miralax twice now...one time last month and one time this week. I've been mixing it with juice and taking the full dose in the evening. Last dose was Tuesday evening, finally had two very small BM's yesterday. This happened last month when I took it too....it was at least 3 days later before it worked, and then it's just small bits. Should I keep taking it every night until I have a BM? Or is this how it should work? I certainly don't want to take too much and have the opposite problem, but I'm miserable.

#2 Sweet


    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 20 October 2007 - 05:24 AM

Hi Nelly,

I always love it when someone brings up the "real" stuff in life. :D I use Miralax off and on. Started a new stint of it last night. I take it nightly until I am having good bowel movements daily for a few days. Usually for me that means taking the full dose about 4-5 nights in a row. I find that when I do that then I can go on my own for a few weeks before I have to repeat this regimen.

Hope this helps.
Warm and gentle hugs,

ISN Support Specialist
International Scleroderma Network (ISN)

#3 peanut


    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 20 October 2007 - 07:13 AM

Hi Nelly,
Without my miralax I have rabbit poos.. is what I call them. I take half the recommended dose of miralax with juice fairly for a few weeks then I'll give it a break, but I probably should be more diligent about it.

It's great that you're being so real, :)

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...